按条件检索“162”条记录

已选条件: 数据来源: CSCD × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Backward stochastic differential equations with rank-based data CSCD SCOPUS SCIE

作者:Chen Zhenqing;Feng Xinwei

作者机构:[Chen Zhenqing] Department of Mathematics,University of Washington, Seattle, WA98195, USA.;[Feng Xinwei] School of Mathematics,Shandong University;;Department of Statistics,The Chinese University of Hong Kong, ;;, Jinan;;, ;;Hong Kong 250100;;.;[]WA98195.;[;;] ;;, ;;, ;; 250100;;.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2018,Vol.61,Issue.1,27-56

资源类型:期刊论文

WOS:000419864100002

2. Reflected solutions of backward stochastic differential equations driven by G-Brownian motion CSCD SCOPUS SCIE

作者:Li Hanwu;Peng Shige;Abdoulaye Soumana Hima

作者机构:[Li Hanwu] School of Mathematics,Shandong University, Jinan, Shandong 250100, China.;[Peng Shige] School of Mathematics,Shandong University;;Zhongtai Institute of Finance,Shandong University, ;;, Jinan;;Jinan, ;; 250100;;250100.;[Abdoulaye Soumana Hima] Institut de Recherche Mathematiques de Rennes,Universite de Rennes 1;;Departement de Mathematiques,Universite de Maradi, ;;, Rennes Cedex;;Maradi, France;;Niger 35042;;BP465.;[]250100.;[;;] ;;, ;;, ;; 250100;;250100.;[;;] ;;, ;;, ;; 35042;;BP465.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2018,Vol.61,Issue.1,1-26

资源类型:期刊论文

WOS:000419864100001

3. Equivalent Conditions of Complete Convergence and Complete Moment Convergence for END Random Variables CSCD SCIE

作者:Shen Aiting;Yao Mei;Xiao Benqiong

作者机构:[Shen Aiting] School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, China.;[Xiao Benqiong] School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, China.;[Yao Mei] School of Mathematics, Hefei University of Technology;;School of Mathematics, Shandong University, ;;, Hefei;;Jinan, ;; 230009;;250100.;[]230601.;[]230601.;[;;] ;;, ;;, ;; 230009;;250100.

来源:数学年刊. B辑,CHINESE ANNALS OF MATHEMATICS SERIES B,2018,Vol.39,Issue.1,83-96

资源类型:期刊论文

WOS:000429356100008

4. Indefinite stochastic linear-quadratic optimal control problems with random jumps and related stochastic Riccati equations CSCD SCOPUS SCIE

作者:Li Na;Wu Zhen;Yu Zhiyong

作者机构:[Li Na] School of Statistics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China.;[Wu Zhen] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Yu Zhiyong] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250014.;[]250100.;[]250100.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2018,Vol.61,Issue.3,563-576

资源类型:期刊论文

WOS:000424787200010

5. Stochastic calculus with respect to G-Brownian motion viewed through rough paths CSCD SCOPUS SCIE

作者:Peng ShiGe; Zhang HuiLin

作者机构:[Peng Shige] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Zhang Huilin] Institute for Advanced Research, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.1,1-20

WOS被引数:1

资源类型:期刊论文

WOS:000391390900001

6. Convergence error estimates of the Crank-Nicolson scheme for solving decoupled FBSDEs CSCD SCOPUS SCIE

作者:Li, Yang; Yang, Jie; Zhao, WeiDong

作者机构:[Li Yang] College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China.;[Yang Jie] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.5,923-948

WOS被引数:2

资源类型:期刊论文

WOS:000400086700009

7. Sums of Fourier coefficients of cusp forms of level D twisted by exponential functions CSCD SCOPUS SCIE

作者:Liu, Huan

作者机构:[Liu, H] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2017,Vol.12,Issue.3,655-673

WOS被引数:1

资源类型:期刊论文

WOS:000399008000008

8. Ito-Taylor Schemes for Solving Mean-Field Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Sun Yabing;Yang Jie;Zhao Weidong

作者机构:[Sun Yabing] School of Mathematics & Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Yang Jie] School of Mathematics & Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics & Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.;[]250100.

来源:高等学校计算数学学报,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2017,Vol.10,Issue.4,798-828

资源类型:期刊论文

WOS:000410519900005

9. Linear-quadratic stochastic Stackelberg differential game with asymmetric information EI CSCD SCOPUS SCIE

作者:Shi Jingtao;Wang Guangchen;Xiong Jie

作者机构:[Shi Jingtao] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Wang Guangchen] School of Control Science and Engineering, Shandong University, Ji'nan, Shandong 250061, China.;[Xiong Jie] Department of Mathematics, University of Macau, Macau.;[]250100.;[]250061.;[]Macau.

来源:中国科学. 信息科学,SCIENCE CHINA-INFORMATION SCIENCES,2017,Vol.60,Issue.9

WOS被引数:2

资源类型:期刊论文

WOS:000412062700002

10. Neighbor sum distinguishing edge coloring of subcubic graphs CSCD SCOPUS SCIE

作者:Yu, Xiao Wei; Wang, Guang Hui; Wu, Jian Liang; Yan, Gui Ying

作者机构:[Yu Xiaowei] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Wang Guanghui] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Wu Jianliang] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Yan Guiying] School of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China.

来源:数学学报,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2017,Vol.33,Issue.2,252-262

WOS被引数:2

资源类型:期刊论文

WOS:000393643200006

11. Approximation of eigenvalues below the essential spectra of singular second-order symmetric linear difference equations CSCD SCOPUS SCIE

作者:Liu Yan;Shi Yuming

作者机构:[Liu Yan] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Shi Yuming] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.9,1661-1678

资源类型:期刊论文

WOS:000408433500011

12. A Numerical Approximation Structured by Mixed Finite Element and Upwind Fractional Step Difference for Semiconductor Device with Heat Conduction and Its Numerical Analysis CSCD SCOPUS SCIE

作者:Yuan Yirang;Yang Qing;Li Changfeng;Sun Tongjun

作者机构:[Yuan Yirang] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Sun Tongjun] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Yang Qing] School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China.;[Li Changfeng] School of Economics, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.;[]250100.;[]250014.

来源:高等学校计算数学学报,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2017,Vol.10,Issue.3,541-561

资源类型:期刊论文

WOS:000403905600003

13. A Mixed-finite Volume Element Coupled with the Method of Characteristic Fractional Step Difference for Simulating Transient Behavior of Semiconductor Device of Heat Conductor And Its Numerical Analysis CSCD SCOPUS SCIE

作者:Yuan Yirang;Yang Qing;Li Changfeng;Sun Tongjun

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, Q] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China;[ Li, C.-F] Institute of Mathematics, Shandong University, Jinan, 250100, China, School of Economics, Shandong University, Jinan, 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2017,Vol.33,Issue.4,1053-1072

资源类型:期刊论文

WOS:000418383600018

14. Identification of hydraulic conductivity distributions in density dependent flow fields of submarine groundwater discharge modeling using adjoint-state sensitivities EI CSCD SCOPUS SCIE

作者:Hu, Bill X.; Cao YanZhao; Zhao WeiDong; Bao Feng

作者机构:[Hu Bill X] School of Water Resources and Environmental Sciences, China University of Geosciences (Beijing), Beijing 100083, China.;[Cao Yanzhao] Department of Mathematics and Statistics, Auburn University, Auburn, 36849, USA.;[Bao Feng] Department of Mathematics and Statistics, Auburn University, Auburn, 36849, USA.;[Zhao Weidong] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.

来源:中国科学. 地球科学,SCIENCE CHINA-EARTH SCIENCES,2016,Vol.59,Issue.4,770-779

资源类型:期刊论文

WOS:000372544800009

15. A Priori Error Estimate of Splitting Positive Definite Mixed Finite Element Method for Parabolic Optimal Control Problems CSCD SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Zhang, Jiansong; Guo, Hui

作者机构:[Fu Hongfei] College of Science,China University of Petroleum(qingdao), Qingdao, Shandong 266580, China.;[Zhang Jiansong] College of Science,China University of Petroleum(qingdao), Qingdao, Shandong 266580, China.;[Guo Hui] College of Science,China University of Petroleum(qingdao), Qingdao, Shandong 266580, China.;[Rui Hongxing] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:高等学校计算数学学报,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2016,Vol.9,Issue.2,215-238

WOS被引数:1

资源类型:期刊论文

WOS:000377119800004

16. Approximate Representation of Bergman Submodules CSCD SCOPUS SCIE

作者:Zhao, Chong

作者机构:[Zhao, C] School of Mathematics, Shandong University, Jinan, 250100, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2016,Vol.37,Issue.2,221-234

资源类型:期刊论文

WOS:000377678400006

17. Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance CSCD SCOPUS SCIE

作者:Luo, Peng

作者机构:[Luo, P] School of Mathematics and Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, 78457, Germany

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,123-140

资源类型:期刊论文

WOS:000365760000009

18. Neighbor Distinguishing Total Choice Number of Sparse Graphs via the Combinatorial Nullstellensatz CSCD SCOPUS SCIE

作者:Qu, Cun-quan; Ding, Lai-hao; Wang, Guang-hui; Yan, Gui-ying

作者机构:[Qu, C.-Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ding, L.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.-Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2016,Vol.32,Issue.2,537-548

资源类型:期刊论文

WOS:000375233700028

19. Numerical simulations for G-Brownian motion CSCD SCOPUS SCIE

作者:Yang, Jie; Zhao, Weidong

作者机构:[Yang, J] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.6,1625-1643

WOS被引数:1

资源类型:期刊论文

WOS:000384560400012

20. Waring-Goldbach problems for unlike powers with almost equal variables CSCD SCOPUS SCIE

作者:Zhang, Meng

作者机构:[Zhang, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.2,449-460

资源类型:期刊论文

WOS:000372306400014

共 9 页, 162 条记录

TOP